# SDR Z5FA100109N412CS1

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0059
- Aircraft time: 3,240 hours, 2,335 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1396
- Condition: Defective
- Location: Cargo Bay
- Part time: 1,108 hours, 844 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF ON LEG , CREW OBSERVED BAGGAGE SMOKE WARNING ANNUNCIATION.  FOLLOWING AFM PROCEDURES, CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO DEPARTURE.  ACFT LANDED AND CLEARED RUNWAY, CREW INSPECTED BAGGAGE COMPARTMENTS AND NO SMOKE OR FIRE WAS PRESENT.  ON SITE, MX REPLACED FWD BAGGAGE SMOKE DETECTOR AND PERFORMED OPS CHECK OK.  ACFT RETURNED TO SERVICE.
